# SDR AALA202410141082

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 28,908 hours, 13,575 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 800840450
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 11C WHITE LED LIGHT SEAT MOUNTED ISLE INOPERATIVE. FOUND CONNECTOR 7260VC4 (A) PIN C & B DAMAGED. REMOVED AND REPLACED WIRE HARNESS 350WL4 BETWEEN (L) SEAT 11 & 12C PER AWM 33-51-06.
